Ever since I hit up many weeks ago, and then found myself feeling hyped up hours later so that I couldn't sleep all night, heroin appears to be having a "paradoxical effect" it never used to have in that every now and then, several hours after taking a dose (if you look it up, heroin is supposed to work for about four hours, this takes place after that time has elapsed) it's helping make me or keep me hypomanic. This doesn't happen every time I take it: if I'm depressed before I use, I usually simply feel less depressed. But if hypomania is crouched around the corner, it seems to be bringing it out of hiding.
I just don't know what's going on any more. I'm on enough of a (mental) health kick to have completely given up caffeine (yet again).
The first time I gave up caffeine I had been suffering from depression, which had mostly faded leaving an ongoing sense of free-floating anxiety (ie anxiety related to nothing in particular). I also happened to be drinking at least five cups of strong tea per day. When I switched to decaffeinated tea, the anxiety quickly vanished.
I have never promised myself never ever to take another Valium, or sleeping pill, because I don't and never did abuse these. Taking one 10mg diazepam because you're on the verge of a panic attack is no more drug abuse than is taking aspirin for a headache. Whether or not my doctor prescribed it is neither here nor there as far as I'm concerned. The Seroquel I'm on feels like Valium and sleeping pills anyhow. Usually, I get really good sleep on the stuff, which is one reason I don't want to switch to Olanzapine (Zyprexa) like my GP suggested last time I got a refill.
And anyway ~ here's Madonna!
OPEN YOUR HEART
The video seems totally irrelevant to the theme of this song, but hey...
LA ISLA BONITA
One of her best ever tracks...